# SDR SWAA2020083104243

- Difficulty date: July 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 500a-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL SUPPORT LOCATED BETWEEN BS500A TO BS500C AND STR26L AT FWD CARGO COMPARTMENT (3 EA) / REPLACED CHANNEL SUPPORT LOCATED BETWEEN BS480+ 10.20 TO BS500D AND STR26L AT FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-53 REPAIR 6 AND DRAWING #143A7500 REV.
